# SDR F3LA2012061200769

- Difficulty date: June 8, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N919FR
- Make and model: Airbus A319-112
- Aircraft serial: 1980
- Aircraft time: 32,013 hours, 15,399 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR L2 DISARMED DURING FLIGHT CONFIRMED DOOR DISARMED ON EWD DOOR PAGE FLASHING RED LIGHT ON F/A PANEL,  INSPECTED AND OPERATED DOOR AND SLIDE ARMED & DISARMED,  NO FAULTS NOTED.  INTERROGATED CIDS 1 AND 2,  NO FAULTS.   PERFORMED GROUND SCAN CIDS 1 AND 2, NO FAULTS.  PERFORMED OPS CHECK OF DOOR WARNING SYS IAW AMM 52-30-00-860-001.  NO FAULTS NOTED.  OK FOR SERVICE.
